Journal of the Mathematical Society of Japan

Normal intermediate subfactors

Tamotsu TERUYA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 50, Number 2 (1998), 469-490.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1225376618

Digital Object Identifier
doi:10.2969/jmsj/05020469

Mathematical Reviews number (MathSciNet)
MR1613172

Zentralblatt MATH identifier
0904.46044

Subjects
Primary: 46L37: Subfactors and their classification

Citation

TERUYA, Tamotsu. Normal intermediate subfactors. J. Math. Soc. Japan 50 (1998), no. 2, 469--490. doi:10.2969/jmsj/05020469. http://projecteuclid.org/euclid.jmsj/1225376618.


Export citation